MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT IMPLANT; DENTAL IMPLANT
Catalog Number 606011
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As per complaint (b)(4) a dental implant displayed a failure of osseointegration and the implant was explanted.There was 1 patient involved in this event.
 
Additional Manufacturer Narrative
This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).

Brand Name
REPLANT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks, ca
MDR Report Key10398577
Report Number3001617766-2020-06115
Device Sequence Number11430686
Product Code DZE
UDI-Device Identifier10841307104155
UDI-Public10841307104155
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2022
Device Catalogue Number606011
Device Lot Number104167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR